MathSciNet Relay Station
MathSciNet bibliographic data
MR1016262 20G15 (13D02 14M12)
Weyman, J. The equations of conjugacy classes of nilpotent matrices. Invent. Math. 98 (1989), no. 2, 229–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement